# SDR JJBA20200924012

- Difficulty date: September 24, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Broken
- Location: Mlg Release Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH BROKEN ON EMERGENCY LANDING GEAR FREE FALL DOOR ON COCKPIT FLOOR, UNABLE TO OPEN.  LATCH REPLACED ON EMERGENCY LANDING GEAR FREE FALL DOOR ON COCKPIT FLOOR.
